Articles | Volume 17, issue 8
https://doi.org/10.5194/hess-17-3111-2013
https://doi.org/10.5194/hess-17-3111-2013
Research article
 | 
02 Aug 2013
Research article |  | 02 Aug 2013

Inundation risk for embanked rivers

W. G. Strupczewski, K. Kochanek, E. Bogdanowicz, and I. Markiewicz

Viewed

Total article views: 6,407 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
4,317 1,858 232 6,407 231 211
  • HTML: 4,317
  • PDF: 1,858
  • XML: 232
  • Total: 6,407
  • BibTeX: 231
  • EndNote: 211
Views and downloads (calculated since 08 Mar 2013)
Cumulative views and downloads (calculated since 08 Mar 2013)

Cited

Saved (final revised paper)

Latest update: 30 Oct 2026
Download
Share
Altmetrics
Final-revised paper
Preprint